On the numerical approximations of stiff convection-diffusion equations in a circle
Cited 0 times inCited 0 times in
- On the numerical approximations of stiff convection-diffusion equations in a circle
- Hong, Youngjoon; Jung, Chang-Yeol; Temam, Roger
- Issue Date
- NUMERISCHE MATHEMATIK, v.127, no.2, pp.291 - 313
- Our aim in this article is to study the numerical solutions of singularly perturbed convection-diffusion problems in a circular domain and provide as well approximation schemes, error estimates and numerical simulations. To resolve the oscillations of classical numerical solutions due to the stiffness of our problem, we construct, via boundary layer analysis, the so-called boundary layer elements which absorb the boundary layer singularities. Using a P1 classical finite element space enriched with the boundary layer elements, we obtain an accurate numerical scheme in a quasi-uniform mesh.
- Appears in Collections:
- MTH_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.